It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Depression Message Board

Celexa Side Effects, help.


Post New Thread   Closed Thread
LinkBack Thread Tools Search this Thread
Old 10-23-2006, 05:47 PM   #1
Kellir
Senior Member
(female)
 
Join Date: Aug 2006
Location: MO
Posts: 197
Kellir HB User
Celexa Side Effects, help.

I was on clexa for about a week, 1 pill a day and then for 2 days increased the dose but I felt so sick so I stopped taking it right away, its been about five days since I took it and still feel sick, I feel extremely nervous and anxious, chest burning, flu like symptoms, feeling like crying. I feel so bad. Is this normal and would it still be in my system after about 5 days??? Please help.

 
Sponsors Lightbulb
   
Old 10-23-2006, 05:52 PM   #2
Kellir
Senior Member
(female)
 
Join Date: Aug 2006
Location: MO
Posts: 197
Kellir HB User
Re: Celexa Side Effects, help.

and my pulse is high.

 
Old 10-23-2006, 05:58 PM   #3
xxxzoexxx
Inactive
(female)
 
Join Date: Oct 2006
Location: scotland, uk
Posts: 272
xxxzoexxx HB User
Re: Celexa Side Effects, help.

did your doctor say you should increase? It may be withdrawal symptoms, but i am no expert i have only been on celexa for 11 days.

Visit your doctor again asap so she or he can advise you on what to do.

 
Old 10-23-2006, 06:06 PM   #4
trg247
Senior Veteran
(male)
 
Join Date: Jan 2005
Location: ontario
Posts: 3,761
Blog Entries: 1
trg247 HB Usertrg247 HB Usertrg247 HB User
Re: Celexa Side Effects, help.

Usually it takes a week before the main side effects show up but I guess that can differ from person to person. I would check with your doctor too see if the med is to blame

trg247
__________________
Major Depressive Disorder With Psychotic Features
Post Traumatic Stress Disorder
Borderline Personality Disorder
Generalized Anxiety Disorder

Current Meds
Pristiq
Cymbalta
Seroquel
Temazapam

 
Old 10-23-2006, 10:13 PM   #5
Kellir
Senior Member
(female)
 
Join Date: Aug 2006
Location: MO
Posts: 197
Kellir HB User
Re: Celexa Side Effects, help.

Thank you for the responses. Yes i was advised to increase from 20mg to 40mg. I took 20 for about a week and then increased it 40 for 2 days, the first day i took 40 I didnt feel right, i was very nervous/paranoid and just felt crappy. The next day I took 40, a few hours after I got very sick, panic attacks, fast heartbeat, my whole body felt like it was on fire, I felt like I was going to die, very fatigued, extremely nervous, anxious etc, ect.

I just got back from the hospital and they did blood work, urine sample, xrayed my chest, they didnt find anything wrong , they just told me to increase my xanax and call my doctor tomorrow. I know it has to be the celexa, I feel ok right now but I dont know how long that will last.

 
Old 10-24-2006, 03:45 AM   #6
Mokie
Veteran
(female)
 
Join Date: Jul 2006
Location: usa
Posts: 370
Mokie HB User
Re: Celexa Side Effects, help.

i took celexa. psychiatrist started me on liquid. 2mg every couple weeks increase it. i eventually got to 40mg pills. i was on that for a few days. i got SO irratated at that dose i called my doctor. she could tell i was irratated on the phone. i wanted to punch a hole in a wall. she told me to cut back on dose to 30mg. then it wasn't working. so stoped taking it. the med seemed to stay in my system for a week or 2 after i stoped taking it also. i went from celexa to prozac. i had some down time getting off the celexa and waiting for prozac to work. so far the prozac seems to be the med for me right now. yea...

 
Old 10-24-2006, 08:50 PM   #7
Kellir
Senior Member
(female)
 
Join Date: Aug 2006
Location: MO
Posts: 197
Kellir HB User
Re: Celexa Side Effects, help.

How long does it take for an antidepressant to get out of your system if you had been taking it about a week?? Its almost been a week and Im still having side effects?

 
Old 10-24-2006, 08:55 PM   #8
trg247
Senior Veteran
(male)
 
Join Date: Jan 2005
Location: ontario
Posts: 3,761
Blog Entries: 1
trg247 HB Usertrg247 HB Usertrg247 HB User
Re: Celexa Side Effects, help.

In my opinion the Celexa withdrawl should be out of your system any day now. I took Celexa for a month and the withdrawls only lasted a couple of day and no where near the severity your describing.

trg247
__________________
Major Depressive Disorder With Psychotic Features
Post Traumatic Stress Disorder
Borderline Personality Disorder
Generalized Anxiety Disorder

Current Meds
Pristiq
Cymbalta
Seroquel
Temazapam

 
Old 10-24-2006, 09:59 PM   #9
Kellir
Senior Member
(female)
 
Join Date: Aug 2006
Location: MO
Posts: 197
Kellir HB User
Re: Celexa Side Effects, help.

Ive been on 3 different AD's and have had bad reactions with all of them but this is the worst. The doctor at the hosptital said it could be about a week and a half before its completely out of my system. Is that true?

 
Old 10-24-2006, 10:00 PM   #10
Kellir
Senior Member
(female)
 
Join Date: Aug 2006
Location: MO
Posts: 197
Kellir HB User
Re: Celexa Side Effects, help.

it wasnt withdrawal, it was bad side effects because i started getting sick while on it, not coming off.

 
Old 10-24-2006, 10:08 PM   #11
trg247
Senior Veteran
(male)
 
Join Date: Jan 2005
Location: ontario
Posts: 3,761
Blog Entries: 1
trg247 HB Usertrg247 HB Usertrg247 HB User
Re: Celexa Side Effects, help.

I really cannot tell you as it differs from person to person. Celexa kicked my butt and I had to get off of it pretty quickly so I went cold turkey off of 60mg and started Paxil the next day, which again did not work so I ended on the combo I am on now - effexor, remeron, wellbutrin, zyprexa and lithium. This combo barely works right now and it needs an adjustment

trg247
__________________
Major Depressive Disorder With Psychotic Features
Post Traumatic Stress Disorder
Borderline Personality Disorder
Generalized Anxiety Disorder

Current Meds
Pristiq
Cymbalta
Seroquel
Temazapam

 
Old 10-24-2006, 11:18 PM   #12
rose_5-HT
Senior Member
(male)
 
Join Date: Feb 2005
Location: France
Posts: 102
rose_5-HT HB User
Re: Celexa Side Effects, help.

Quote:
Originally Posted by Kellir
Ive been on 3 different AD's and have had bad reactions with all of them but this is the worst. The doctor at the hosptital said it could be about a week and a half before its completely out of my system. Is that true?
Side-effects of AD's are HELL.

Take MAGNESIUM instead it works very well against depression, 100% safe, very cheap to buy and no prescription needed.

If everybody that is depressed was taking magnesium the market for AD's would crash.

This may be why this benefit of magnesium is kept secret.

Please try and see for yourself.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Celexa Side Effects + Question about Serotonin tiffanyhope12 Panic Disorders 7 02-10-2010 06:29 PM
Celexa? Tyffica Depression 7 02-13-2008 09:07 PM
Need Help re: Celexa Withdrawal AngieBaby77 Depression 2 09-12-2007 03:33 AM
Dr just prescribed Celexa hotdam Anxiety 21 04-22-2007 06:22 PM
celexa and addiction xxxzoexxx Depression 5 12-25-2006 03:55 PM
BUSPAR & CELEXA MIX Can this Be DANGEROUS HELP?? jennyVee Anxiety 4 08-01-2006 05:21 PM
Celexa for Anxiety? Twig Anxiety 5 07-30-2006 04:13 AM
Started Celexa And Cant Sleep Please Help! jkobeck Anxiety 5 02-14-2006 11:32 AM
Perscribed celexa.... SpeedStick Depression 4 07-09-2005 02:27 PM
wellbutrin and celexa together kim20001 Depression 5 02-08-2004 04:45 PM




Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 05:08 AM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!